Jump to content

swiftwhips

Newbie
  • Content Count

    8
  • Joined

About swiftwhips

  • Rank
    Newbie, be gentle

Previous Fields

  • Real Name
    Stef Connerton
  1. Sounds like it could be a torn gracilis muscle. If you google this you can find photos & info. Also try searching here as it is a common injury. Hugs to Wasabi.
  2. I use tops on all of my x-pens to make them secure - it will keep Jake from attempting to jump out and will also prevent the x-pen from collapsing. Mid west makes an x-pen top that has a lip fits securely over the edges or you can also use an x-pen panel (4 x 4) as a top. Either way, you use snap bolts to secure the top to the pen. Sending healing thoughts for a speedy recovery!!
  3. Poor Blu! I tried all the remedies you mentioned, along with Benadryl & several other antihistamines with little relief for my itchy boy. Genesis spray (available through your vet) was a miracle in that it broke the cycle of scratching the area raw. I have had great luck with feeding TOTW Pacific Stream & adding a 1000 mg fish oil capsule daily. Also, keep watch that he is not developing a staph infection which will need to be treated with antibiotics. Hope this helps & that Blu can find some relief soon. Stef & the silly seven
  4. Poor Anubis! You may want to ask your vet for a Rx for Silvadene cream. It is used to treat human burns. As a veteran lure courser, I have used it for years to treat some really nasty line burns & it works wonders. I also agree that unless sutures are present that some licking is not such a bad thing. Lots of hugs & white light being sent to Anubis.
  5. I'm just now reading this thread about poor Bailey. I had a similar experience a few years ago with one of my Whippets. He was diagnosed with a herniated disc and was put on Tramadol, Deramax & Robaxin. He continued to tremble miserably for days and after researching possible side effects of the drug therapy I discovered that Tramadol can indeed cause tremors. I discontinued it and the trembling decreased greatly within hours and stopped shortly thereafter. I discussed this with both the neurologist & his regular vet - neither had seen trembling as a side effect from Tramadol, but I am convinced that it was the cause. A year or so later when symptoms returned I once again tried the Tramadol/Robaxin therapy and he began trembling. This time I immediately discontinued the Tramadol & once again the trembling stopped. Now when he has an occasional flare up I use Robaxin and Metacam with great success. I have used Tramadol without problems on my other Whippets, but just wanted to share with you the possibility that Bailey may be having an adverse reaction to it. Sending prayers & white light for Bailey. Hugs, Stef & the silly 7
  6. Hi! I had an elderly Afghan who developed nasty pressures sores that my vet thought would not likely heal. I used an orthopedic (egg crate foam) bed, kept the wounds scrupulously clean & used EMT gel. My vet was amazed that they actually healed completely!! Hope this helps your girl - pressure sores are no fun to deal with . Stef & the silly 7
  7. Have you tried Metacam? I had great success using it in conjunction with Cosequin, Comfort MSM & fish oil for my very elderly Afghan. She had terrible arthritis in both knees, as well as in her spine. I truly believe it afforded us a few more years that otherwise may not have been possible. Her bloodwork remained normal the entire time she was on it, and there were no resultant GI upsets. Sending big hugs to you & TeddyBear. Stef & the silly 6
×
×
  • Create New...